# SDR 2008UALA01375

- Difficulty date: March 11, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 24,243 hours, 3,138 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EIGHT EMERGENCY LIGHTS NOT WORKING LOCATED ON THE OUTSIDE OF THE TWO LEFT LAVATORY MODULES AFT OF ROW 25 AND FWD OF ROW 31.
